# SDR A6WA201441197

- Difficulty date: February 25, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 26,242 hours, 25,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 2024T3050
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP AT FS 280 AFT SIDE AT STRINGER 3L CRACKED.  REMOVED CRACKED CLIP & INSTALLED NEW SERVICEABLE CLIP AT FS 280 AT STRINGER L3 IAW SRM 51-40-11, 51-25-06-, 501-25-16 & 51-21-11.
